# SDR 092904

- Difficulty date: September 29, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N2
- Make and model: Cessna 560XL
- Aircraft serial: 5605333
- Aircraft time: 552 hours, 477 cycles
- Engine: Pwa PW545A
- Engine time: 552 hours, 477 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL138Q4
- Part serial: 4048XL
- Condition: Melted
- Location: Lt Engine
- Part time: 552 hours, 477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT ENGINE FAILED TO START.  SEVERE ARCING ON COMMUTATOR, AND BRUSHES. CAUSING BRUSHES TO MELT.
